Operators for Onesided Approximation by Algebraic Polynomials in Lp[-1,1]d)
Mathematica balkanica, Tome 2 (1988) no. 3-4, p. 374
Cet article a éte moissonné depuis la source Mathematicac Balkanica website
@article{MABA_1988_2_3-4_a11,
author = {V. H. Hristov and K. G. Ivanov},
title = {Operators for {Onesided} {Approximation} by {Algebraic} {Polynomials} in {Lp[-1,1]d)}},
journal = {Mathematica balkanica},
pages = {374},
year = {1988},
volume = {2},
number = {3-4},
url = {http://geodesic.mathdoc.fr/item/MABA_1988_2_3-4_a11/}
}
V. H. Hristov; K. G. Ivanov. Operators for Onesided Approximation by Algebraic Polynomials in Lp[-1,1]d). Mathematica balkanica, Tome 2 (1988) no. 3-4, p. 374. http://geodesic.mathdoc.fr/item/MABA_1988_2_3-4_a11/